# SDR CALA2019062210979

- Difficulty date: June 15, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 75209833013
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-49-3-8084 HEAVY CORROSION BETWEEN APU AIR INLET DOOR HOUSIN G ASSY AND FUSELAGE CUTOUT SUPPORT STRUCTURE LANDING RL062 REF. ST.ENGINEERING N/R 0065354 REMOVED CORR ON APU FWD STRAP UPPER & LWR ANGLE,AND REAR MIDDLE STRAP OF THE APU INLET CUT OUT AT STA 1825 STR 3R-6R L=28.6 W=1" ,D=.250 PER B757-300 SRM 53-80-15 AD-1 PG 105 D-11 FOUND FWD STR AP AND LWR ANGLE OUT OF LIMITS,UPPER ANGLE AND REAR STRAP FOUND TO BE IN LIMTS PER B757-300 SRM 53-80-15 AD-1 PG 105 RAR FWD TED BY V919676 NON-ROUTINE 0065354,WORK WAS ACCOMPLISHED BY MECH V919727,INSPEC INFORMATION ACCOMPLISHED AND RECORDED ON ST. ENGINEERING PAPER 03 PG 1-7 AT STA 1825-1787 BETWEEN STA 3R-6R.THIS IS TRANSCRIBED STRAP AND LWR ANGLE PER DWG 148N3105 AND PER B757-300 SRM 51-40-
